# SDR CALA2024050301310

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8316U6
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR STRUCTURE R-1 DOOR LOWER INNER CORD HAS CORROSION AT STA 328. REF AAR N/R 9884825. REMOVED AND REPLACED LOWER INNER CHORD AT FWD WET AREA R-1 DOOR IN REF B737 SRM 51-40-02-0G-0. WORK ACCOMPLISHED BY V927234.
